# SDR Q2S2013F00000

- Difficulty date: May 3, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N743WA
- Make and model: Boeing 747412
- Aircraft serial: 26562
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FUSELAGE LEFT TAIL SECTION UPPER LOBE DOUBLER CRACKED, STA 2521.5, L=08".
